# SDR SWAA2013010411138

- Difficulty date: January 2, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 51,309 hours, 28,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS MISSING FROM AFT GALLEY DOOR.  REMOVED AND REPLACED AFT GALLEY SERVICE DOOR "EMERGENCY EXIT" LENS/LIGHT ASSY OPS CHECK GOOD PER MM.
